# SDR IPXA2016033101439

- Difficulty date: March 3, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB7017502
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, RT WING NR 1 SLAT INNER FITTING CRACKED AT BS XW151.  R & R RT WING NR 1 SLAT INNER FITTING AT BS XW151 IAW SRM 51-35-01 AND 51-33-01.
